Montesinos Links

David Futer, Efstratia Kalfagianni, Jessica Purcell

Research output: Chapter in Book/Report/Conference proceedingChapter (Book)Researchpeer-review

Abstract

In this chapter, we study state surfaces of Montesinos links, and calculate their guts. Our main result is Theorem 8.6. In that theorem, we show that for every sufficiently complicated Montesinos link K, either K or its mirror image admits an A-adequate diagram D such that the quantity ||Ec|| of Definition 5.9 vanishes.

Original languageEnglish
Title of host publicationGuts of Surfaces and the Colored Jones Polynomial
PublisherSpringer-Verlag London Ltd.
Pages119-138
Number of pages20
ISBN (Print)9783642333019
DOIs
Publication statusPublished - 1 Jan 2013
Externally publishedYes

Publication series

NameLecture Notes in Mathematics
Volume2069
ISSN (Print)0075-8434
ISSN (Electronic)1617-9692

Keywords

  • Complex Disk
  • Compression Disk
  • Continue Fraction Expansion
  • Horizontal Band
  • Reidemeister Move

Cite this